Skip To Content
Mobile Nav Toggle Mobile Search Toggle

Festival Foods

Tylenol Extra Strength Rapid Release Gels - 100 CT

  •  Tylenol Extra Strength Rapid Release Gels - 100 CT

  • Description: Tylenol® Extra Strength Rapid Release Gels. Gelcaps*. For Adults. Acetaminophen Pain Reliever Fever Reducer. 500 mg Each. Other information. Each gelcap contains: sodium 1mg. Uses: Temporarily relieves minor aches and pains due to: Headache. Muscular aches. Backache. Minor pain of arthritis. The common cold. Toothache. Premenstrual and menstrual cramps. Temporarily reduces fever. Contains no Aspirin. *Gelatin-coated tablets. Care to recycle™. Questions or comments Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.tylenol.com. © J&JCI 2015.

    Ingredients: Active Ingredient (In Each Gelcap) ...Purpose. Acetaminophen 500 mg ... Pain Reliever/Fever Reducer. Inactive Ingredients: Benzyl Alcohol, Butylparaben, Carboxymethylcellulose Sodium, D&C Yellow No. 10, Edetate Calcium Disodium, FD&C Blue No.1, FD&C Red No. 40, Gelatin, Hypromellose, Iron Oxide, Magnesium Stearate, Methylparaben, Modified Starch, Polyethylene Glycol, Polysorbate 80, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Propylparaben, Red Iron Oxide, Sodium Lauryl Sulfate, Sodium Propionate, Sodium Starch Glycolate, Titanium Dioxide, Yellow Iron Oxide.

    Directions: Store between 20-25°C (68-77°F). Avoid high humidity. Do not take more than directed. Adults and children 12 years and over: Take 2 gelcaps every 6 hours while symptoms last. Do not take more than 6 gelcaps in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor. Children under 12 years: ask a doctor.

    Manufacturer: Johnson & Johnson Consumer Products Company

    Product Size: 100 ct

    SKU/UPC: 00300450488282

    Add to List